... full and not hungry is this a side affect of the medication
You can always look up side effects. Just type in the name of the drug, then select drugs.com. When I looked it up, it said runny nose, but didn't see chest congestion. But then there can be side effects that are not listed, according to the website. And it did say loss of appetite. I would call your doctor about your chest congestion. That doesn't sound good. Perhaps your appetite will return after awhile which you could also point out to your doctor. Also pharmacists are a wealth of information about side effects and whether they will subside. They know better than the doctors. BTW, you are on the very lowest dose of the Butrans patch. Good luck to you.
I have been on so many drugs with no many side effects. One of them the doctors said that the side effect I was compaining about was not from that drug. I KNEW it was. I called the company that makes the drug and sure enough... it was not a common side effect but they did have research that reported it in some people!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2012 • 8 answers
Posted 24 Aug 2012 • 3 answers
Posted 21 Nov 2014 • 1 answer
Posted 7 Jan 2016 • 0 answers
Posted 1 day 16 hours ago • 3 answers